Fixed Points for Mean Non-expansive Mappings

Authors: Wu, Chun-xue1; Zhang, Li-juan2

Source: Acta Mathematicae Applicatae Sinica, Volume 23, Number 3, July 2007 , pp. 489-494(6)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


For a Banach Space X Garcia-Falset introduced the coefficient R(X) and showed that if R(X) < 2 then X has a fixed point. In this paper, we define a mean non-expansive mapping T on X in the sense that ∥Tx − Ty∥ ≤ ax − y∥ + bx − Ty∥ for any x, yX, where a, b ≥ 0, a + b ≤ 1. We show that if then T has a fixed point in X.

Keywords: Fixed point property; O175; mean non-expansive mapping; normal structure

Document Type: Research Article


Affiliations: 1: Email: 2: Email:

Publication date: July 1, 2007

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page